# SDR AALA20150228009

- Difficulty date: February 28, 2015
- Submitted: March 2, 2015
- Operation: Air carrier
- Aircraft: N720AN
- Make and model: Boeing 777323ER
- Aircraft serial: 33522
- Aircraft time: 8,336 hours, 998 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 0203173001
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT LENS MISSING AT GALLEY 6, MID POSITION AFT OF LAVATORY 4 ON RT WALL. INSTALLED LENS IAW MM 33-51-05.  SYS CHECKED NORMAL.
